zbMATH — the first resource for mathematics

On certain cardinal properties of the \({N}_{\tau}^{\varphi } \)-nucleus of a space \(X\). (English. Russian original) Zbl 1442.54006
J. Math. Sci., New York 245, No. 3, 411-415 (2020); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 144, 117-121 (2018).
Summary: In this paper, we examine certain cardinal properties of subspaces \({N}_{\tau}^{\varphi } X\) of the space \(NX\) of complete linked systems of a topological space \(X\).
54A25 Cardinality properties (cardinal functions and inequalities, discrete subsets)
18B20 Categories of machines, automata
46A63 Topological invariants ((DN), (\(\Omega\)), etc.) for locally convex spaces
18A05 Definitions and generalizations in theory of categories
46E27 Spaces of measures
Full Text: DOI
[1] Engelking, R., General Topology (1989), Berlin: Heldermann, Berlin
[2] V. V. Fedorchuk and V. V, Filippov, General Topology. Fundamental Constructions [in Russian], Moscow (2006).
[3] A. V. Ivanov, Cardinal-Valued Invariants and Functors in the Category of Bicompacts [in Russian], thesis, Petrozavodsk (1985).
[4] Juhasz, I., Cardinal functions in topology. Ten years later, in: Math. Centre Tracts, 123, 160 (1980) · Zbl 0479.54001
[5] Mahmud, T., On cardinal invariants of spaces of linked systems, Vestn. Mosk. Univ. Ser. Mat. Mekh., 4, 14-19 (1995)
[6] Van Mill, J., Supercompactness and Wallman Spaces (1977), Math. Centrum, Amsterdam: Math. Centre Tracts, Math. Centrum, Amsterdam
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.